Alert archive / Missouri / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 49, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 10, 2010, 8:47 PM CDT for Cedar County, St. Clair County, Missouri. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2010, 8:47 PM CDT (01:47 UTC)
- Expired
- May 10, 2010, 9:45 PM CDT
- In force
- 58 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Cedar County, MO, St. Clair County, MO
The radar
The Springfield radar (KSGF), 79 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 9:15 PM CDT | HAIL 1 | 2 Ssw Osceola, MO | ONE INCH HAIL REPORTED NEAR MO 82 AND OLD MO 82/DIVISION RD. |
| May 10, 9:20 PM CDT | TSTM WND GST 60 | Osceola, MO | EST 60 MPH WIND IN TOWN. SMALL LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 447 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 871 m²/s²
- 0-3 km storm-relative helicity
- 904 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
123
WUUS53 KSGF 110147
SVRSGF
MOC039-185-110245-
/O.NEW.KSGF.SV.W.0049.100511T0147Z-100511T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
847 PM CDT MON MAY 10 2010
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CEDAR COUNTY IN SOUTHWEST MISSOURI...
ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 945 PM CDT.
* AT 844 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM APPLETON CITY TO
15 MILES WEST OF OLYMPIA...MOVING EAST AT 55 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH.
* LOCATIONS IMPACTED INCLUDE APPLETON CITY...ARNICA...BEARCREEK...
CANE HILL...CAPLINGER MILLS...CEDAR SPRINGS...COLLINS...EL DORADO
SPRINGS...FILLEY...GERSTER...HARPER...ICONIUM...JERICO SPRINGS...
JOHNSON CITY...LOWRY CITY...MASTERS...MONEGAW SPRINGS...OLYMPIA...
OSCEOLA...ROSCOE...STOCKTON...TABERVILLE...TIFFIN...UMBER VIEW
HEIGHTS...VISTA AND WAGONER.
OTHER LOCATIONS IN THE WARNING INCLUDE STOCKTON LAKE AND TRUMAN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
&&
LAT...LON 3821 9353 3818 9351 3795 9352 3792 9353
3791 9358 3783 9358 3782 9364 3775 9364
3774 9362 3758 9362 3759 9408 3778 9408
3821 9405
TIME...MOT...LOC 0147Z 251DEG 47KT 3816 9397 3771 9425
WIND...HAIL 70MPH 0.88IN
$$
LINDENBERG2 follow-up statements
113
WWUS53 KSGF 110228
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
928 PM CDT MON MAY 10 2010
MOC039-185-110245-
/O.CON.KSGF.SV.W.0049.000000T0000Z-100511T0245Z/
CEDAR MO-ST. CLAIR MO-
928 PM CDT MON MAY 10 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR ST. CLAIR AND NORTHERN CEDAR COUNTIES...
...A TORNADO WARNING ALSO REMAINS IN EFFECT UNTIL 945 PM FOR EXTREME
NORTHWESTERN CEDAR COUNTY AND ST. CLAIR COUNTY...
AT 923 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES
NORTHEAST OF ICONIUM TO 4 MILES SOUTHWEST OF COLLINS...MOVING EAST AT
55 MPH. THESE STORMS ARE CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
LOCATIONS IMPACTED INCLUDE CEDAR SPRINGS...COLLINS...GERSTER...
HARPER...ICONIUM...LOWRY CITY...MONEGAW SPRINGS...OSCEOLA...ROSCOE...
TIFFIN AND VISTA.
OTHER LOCATIONS IN THE WARNING INCLUDE TRUMAN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
&&
LAT...LON 3821 9353 3818 9351 3795 9352 3792 9353
3791 9358 3783 9358 3782 9360 3783 9363
3780 9365 3783 9404 3821 9386
TIME...MOT...LOC 0227Z 251DEG 47KT 3833 9334 3788 9362
WIND...HAIL 70MPH 0.88IN
$$
CCC496
WWUS53 KSGF 110235 RRA
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
935 PM CDT MON MAY 10 2010
MOC039-185-110246-
/O.EXP.KSGF.SV.W.0049.000000T0000Z-100511T0245Z/
CEDAR MO-ST. CLAIR MO-
935 PM CDT MON MAY 10 2010
...THE SEVERE THUNDERSTORM WARNING FOR ST. CLAIR AND NORTHERN CEDAR
COUNTIES WILL EXPIRE AT 945 PM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3821 9353 3818 9351 3795 9352 3792 9353
3791 9358 3783 9358 3782 9360 3783 9363
3780 9365 3783 9404 3821 9386
TIME...MOT...LOC 0236Z 251DEG 47KT 3836 9319 3791 9348
$$
CCCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:33 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, May 10, 6:33 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 633 PM CDT MON MAY 10 2010 ...UPDATE TO AVIATION... .DISCUSSION... ...SEVERE WEATHER EXPECTED THIS EVENING INTO THE OVERNIGHT HOURS TONIGHT... SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)... ACTIVE WEATHER WEEK CONTINUES WITH A ROUND OF POTENTIALLY SIGNIFICANT SEVERE THUNDERSTORMS TONIGHT. STRONG DISTURBANCE EJECTING FROM THE LEE OF THE CENTRAL ROCKIES AT THIS TIME. AT THE SFC...A WARM FRONT IS DRAPED FROM A DEVELOPING AREA OF LOW PRESSURE IN SW KS...ROUGHLY BISECTING OK FROM NW TO SE. A DRY LINE HAS ALSO SURGED EASTWARD OUT OF THE PANHANDLES OF OK/TX. CONVECTION IS ALREADY FIRING ALONG THESE BOUNDARIES FOCUSED CLOSEST TO LIFT ASSOCIATED WITH THE SFC LOW AND STRONG PVA. A 100 KT CYCLONICALLY CURVED UPPER JET CONTINUES TO ROUND THE BASE OF THE TROUGH WITH A BROAD AREA OF STRONG SOUTHWESTERLY LOW LEVEL WINDS (850 MB) ACROSS TX AND OK. TWO JET CORES ARE SEEN AT THE 850MB LEVEL...THE FIRST STRETCHES ACROSS E TX/OK/KS AND W MO. THE SECOND IS LOCATED JUST BEHIND THE DRY LINE AND ORIENTED MORE WEST TO EAST. OVER THE NEXT FEW HOURS...WILL CONTINUE TO KEEP A CLOSE EYE ON SUPERCELL THUNDERSTORM DEVELOPMENT ALONG/AHEAD OF THE DRYLINE IN KS/OK. OUTSIDE OF A FEW ROUGE SHRA...OUR NECK OF THE WOODS WILL REMAIN QUIET. THIS WILL QUICKLY CHANGE...HOWEVER...AS WE HEAD INTO THE EVENING HOURS. NORTHEASTWARD MOVING SUPERCELLS WILL BEGIN TO APPROACH THE WESTERN CWA BORDER AFTER 7 PM. THE SFC LOW WILL MOVE NE INTO EAST CENTRAL KANSAS...WITH THE WARM FRONT EXTENDING INTO FAR SW PORTIONS OF THE CWA. IT IS LIKELY THAT JUST A NARROW CORRIDOR OF THE WESTERN CWA WILL BE EXPOSED TO THE RICH MOISTURE OF THE WARM SECTOR...WHICH IS WHERE THE GREATEST INSTABILITY WILL RESIDE. SUPERCELLS THAT ENTER EXTREME SE KS AND FAR W MO WILL BE PRIMED FOR AN EXTREME RISK OF SEVERE WEATHER...SPC/S MDT/HIGH RISK AREA HANDLES THE AREA OF THE RISK VERY WELL. THE 12Z SUITE OF MODEL OUTPUT OFFERS LITTLE IN THE WAY OF CHANGES TO THE EXPECTATIONS. LOW LEVEL WINDS WILL BE STRONGLY VEERED...WITH A LARGE...CURVED HODOGRAPH SIGNATURE. THIS IS SUPPORTIVE OF RIGHT MOVING CELLS... PARTICULARLY WITH ANY SPLITTING CELLS OR CELLS THAT INTERACT/CROSS THE SFC WARM FRONT. AS HAS BEEN HIGHLIGHTED...TORNADOES WITH CELLS ALONG/WEST OF THE HWY 71 CORRIDOR HAVE THE POTENTIAL TO BE STRONG AND LONG TRACKED. IN ADDITION...THERE IS A WIND AND HAIL RISK...WITH HAIL TO THE SIZE OF BASEBALLS POSSIBLE IN THE MORE INTENSE SUPERCELLS. AS CELLS MOVE NORTHEAST DURING THE LATE EVENING AND INTO THE OVERNIGHT HOURS THE CONCERN THEN SHIFTS TO WIND AS A STORM MODE MORPHOLOGY IS EXPECTED. ENVIRONMENTAL WINDS WILL GRADUALLY BECOME MORE UNIDIRECTIONAL AS THE UPPER WAVE BEGINS TO MOVE NORTH OF THE AREA AND AS THE COLD FRONT OVERTAKES THE DRY LINE. BOWING LINE SEGMENTS ARE EXPECTED TO EVOLVE AND SURGE NORTHEASTWARD... TARGETING AREAS MAINLY ALONG AND NORTHEAST OF THE I44 CORRIDOR. THE AIRMASS AS YOU GET FURTHER INTO MISSOURI WILL NOT BE AS UNSTABLE...WHICH WILL DECREASE THE RISK FOR TORNADOES...HOWEVER WIND FIELDS WILL REMAIN SUPPORT OF DAMAGING GUSTS AND A CONTINUING RISK OF LARGE HAIL. STORM COVERAGE IS MOST UNCERTAIN ACROSS SOUTH CENTRAL MISSOURI...AND IT IS POSSIBLE THAT SOME AREAS MISS OUT ON THIS ACTIVITY. TUESDAY THROUGH WEDNESDAY NIGHT...FORECAST CHALLENGE FOCUSES SQUARELY ON THE PLACEMENT AND MOVEMENT OF WHAT WILL BECOME A WARM FRONT IN OR VERY NEAR SOUTHERN MISSOURI. THIS BOUNDARY WILL SHARPEN UP A BIT INTO TUESDAY AFTERNOON AND MOST LIKELY BE DRAPED ACROSS SOUTHERN MISSOURI. DIFFERENTIAL HEATING SUGGESTS A RISK OF A FEW STORMS DEVELOPING DURING THE LATE AFTERNOON POSING A LOW END HAIL/WIND RISK. HEADING INTO TUESDAY NIGHT...A SLIGHTLY MORE MODEST LOW LEVEL JET (40KT OR SO) WILL GRADUALLY INTERACT WITH THE SFC BOUNDARY TO INITIATE ANOTHER ROUND OF ORGANIZED CONVECTION. ENOUGH INSTABILITY WILL BE PRESENT TO BE CONCERNED WITH AN INITIAL RISK OF HAIL/WIND...THOUGH THIS SHOULD TRANSITION TO A HEAVY RAIN CONCERN HEADING INTO WEDNESDAY MORNING. THE WARM FRONT SHOULD EDGE NORTH OF THE AREA ON WEDNESDAY...GIVING US OUR FIRST SOMEWHAT MUGGY DAY OF THE WARM SEASON. THE NEXT IN A STRING OF UPPER DISTURBANCES WILL GET ORGANIZED TO OUR WEST...HOWEVER ITS ARRIVAL INTO OUR AREA WILL LIKE WAIT UNTIL LATE WED NIGHT AND MORE SO THURSDAY. LOW TEMPS WILL BE MILD AND GOVERNED BY CLOUD COVERAGE RAIN. HIGH TEMPS WILL RETURN TO THE 70S AREA WIDE TOMORROW... AROUND 80F SOUTH OF THE FRONT...WITH UPPER 70S LOWER 80S ON WED. GAGAN LONG TERM (THURSDAY THROUGH MONDAY)... 12Z SUITE OF MODEL OUTPUT CONTINUES TO GENERALLY AGREE WITH THE OVERALL PATTERN FOR THE EXTENDED FORECAST. A TRANSITION TO A MORE ZONAL FLOW IS EXPECTED...THOUGH WE WILL CONTINUE TO SEE SMALLER SCALE DISTURBANCES MOVE THROUGH THIS FLOW REGIME. THE FORECAST CHALLENGE CONTINUES TO BE TIMING THESE SMALLER SCALE FEATURES. UNTIL THERE IS BETTER AGREEMENT ON TIMING...THE POP FORECAST REMAINS ON THE PESSIMISTIC SIDE AS A BAROCLINIC ZONE WILL LINGER IN AND AROUND THE AREA INTO EARLY NEXT WEEK. THERE WILL BE DRY TIME...THOUGH A BIT DIFFICULT TO PIN POINT AT THIS PARTICULAR TIME. FOR THIS PACKAGE... BETTER CHANCES FOR RAIN ARE FOCUSED ON THURSDAY AND SATURDAY. TEMPERATURE WISE...WE WILL REMAIN BELOW AVERAGE. LOWS WILL GENERALLY BE IN THE 50S WITH HIGHS VARYING FROM THE 60S ON DAYS RAIN IS EXPECTED TO THE LOWER 70S ON DRIER DAYS. GAGAN && .AVIATION... FOR THE 00Z TAFS...MVFR TO IFR CONDITIONS EXIST ACROSS THE AREA. WARM FRONT CURRENTLY SITUATED ACROSS THE SOUTHWEST CORNER OF THE STATE SEPARATES THE TWO. LINE OF STORMS OVER SOUTHEASTERN KANSAS AND NORTHEAST OKLAHOMA WILL MAKE ITS WAY INTO SOUTHWEST MISSOURI BY 01Z. PRIMARY THREAT WILL BE WIND WITH SOME HAIL ALSO POSSIBLE. ONCE STORMS PASS...POSSIBLE TO SEE IFR CEILINGS TOWARD DAYBREAK DUE TO MOIST ATMOSPHERE. STEADY IMPROVEMENT THEN TO VFR CONDITIONS BY 18Z. GAEDE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 10, 5:09 PM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 509 PM CDT MON MAY 10 2010 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-112215- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 509 PM CDT MON MAY 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. GENERALLY QUIET WEATHER CONDITIONS ARE EXPECTED FOR THE REST OF THIS AFTERNOON. IT IS EMPHASIZED...THOUGH...THAT THIS LULL IN THUNDERSTORM ACTIVITY WILL ONLY BE TEMPORARY. AFTER 7 PM...AN EXTREME SEVERE WEATHER POTENTIAL WILL DEVELOP WEST OF THE U.S. HIGHWAY 71 CORRIDOR EXTENDING FROM NEAR NEVADA TO JOPLIN MISSOURI INCLUDING SOUTHEAST KANSAS. WEATHER HAZARDS EXPECTED... TORNADOES WITH THE POTENTIAL OF LONG TRACK STRONG TORNADOES... LARGE HAIL WITH GOLF BALL SIZE HAIL LIKELY AND BASEBALL SIZE HAIL POSSIBLE IN STRONGER STORMS... DAMAGING WINDS NEAR 70 MPH... AND HEAVY RAIN AND LOCALIZED FLASH FLOODING... AREAS AFFECTED AND TIMING... SUPERCELL THUNDERSTORMS WILL CONTINUE TO RAPIDLY DEVELOP AHEAD OF AN EASTWARD ADVANCING DRY LINE IN THE PLAINS. AFTER 7 PM...THESE STORMS WILL APPROACH AND MOVE INTO AREAS ALONG AND WEST OF THE U.S. HIGHWAY 71 CORRIDOR. THUNDERSTORM MOVEMENT ACROSS THE PLAINS INTO SOUTHEAST KANSAS AND FAR WEST MISSOURI WILL PREDOMINATELY BE TO THE NORTHEAST. THERE IS A POTENTIAL OF RIGHT TURNING SUPERCELLS THAT WOULD SHIFT STORM MOTION TO THE EAST OR EVEN SOUTHEAST. THE GREATEST RISK FOR LONG TRACK TORNADOES WILL BE IN AREAS ALONG AND WEST OF THE HIGHWAY 71 CORRIDOR. AFTER 9 PM...THUNDERSTORMS ARE ANTICIPATED TO TRANSITION INTO A SQUALL LINE AND TRACK EAST ACROSS THE REST OF SOUTHWEST MISSOURI. THE PREDOMINATE SEVERE WEATHER RISKS WILL TRANSITION TO DAMAGING WINDS UP TO 70 MPH AND QUARTER TO GOLF BALL SIZE HAIL ALONG WITH LOCALIZED FLASH FLOODING. THE AIRMASS IN AREAS EAST OF THE HIGHWAY 65 CORRIDOR WILL BE MORE STABLE AS THIS LINE OF STORM MOVES TO THE EAST...WHICH WILL DECREASE THE RISK FOR TORNADOES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE TUESDAY NEAR A WARM FRONT ACROSS SOUTHERN MISSOURI. A LIMITED RISK FOR SCATTERED STRONG TO SEVERE THUNDERSTORMS WITH A POTENTIAL OF LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE LATE TUESDAY AFTERNOON INTO WEDNESDAY MORNING AS THIS WARM FRONT LIFTS NORTH INTO THE CENTRAL OZARKS. ADDITIONAL STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED WEDNESDAY NIGHT INTO THURSDAY WITH A COLD FRONT MOVING THROUGH THE OZARKS. THE LAST ROUND OF THUNDERSTORMS IS EXPECTED FRIDAY. FLASH FLOODING EARLY THIS WEEK WILL BE LOCALIZED NEAR THUNDERSTORMS WITH STRONGER UPDRAFTS AND WHERE THUNDERSTORMS TRACK OVER THE SAME AREAS. WITH MULTIPLE ROUNDS OF THUNDERSTORMS EXPECTED DURING THE WEEK AND RAINFALL BECOMING MORE WIDESPREAD THROUGH THE WEEK...THE FLASH FLOODING AND FLOODING POTENTIAL WILL INCREASE AS THE GROUND BECOMES SATURATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED WEST OF U.S. HIGHWAY 71 AFTER 7 PM. SPOTTER ACTIVATION WILL LIKELY BE NEEDED AFTER 9 PM AND INTO THE OVERNIGHT HOURS EAST OF U.S. HIGHWAY 71. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, May 10, 7:45 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
745 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM HAIL DEVON 37.92N 94.82W
05/10/2010 E1.00 INCH BOURBON KS EMERGENCY MNGR
DEVON FIRE DEPARTMENT REPORTED 1 INCH HAIL.
&&
LDOOLEYLocal storm report, May 10, 8:30 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
830 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM FLASH FLOOD FORT SCOTT 37.84N 94.71W
05/10/2010 BOURBON KS EMERGENCY MNGR
PORTIONS OF US 69 COVERED WITH UP TO 1 FOOT OF WATER.
&&
LDOOLEYThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 8:10 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 65 min |
| May 10, 8:56 PM CDT | Tornado Warning | SGF | Cedar, St. Clair | 39 min |
| May 10, 9:14 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory | 61 min |
| May 10, 9:18 PM CDT | Flash Flood Warning | SGF | Jasper | 57 min |
| May 10, 9:31 PM CDT | Tornado Warning | SGF | Dade, Jasper, Lawrence | 44 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.